Difference between toprol xl and lopressor

Common Questions and Answers about Difference between toprol xl and lopressor

toprol

the correct coversion of <span style = 'background-color: #dae8f4'>toprol</span> xl 300 mg = <span style = 'background-color: #dae8f4'>lopressor</span> 150 bid for a total of 300 daily. It should have not been 300 mg qd at once as this should have been giving in divided doses. Hope this helps!
5 in the evening of <span style = 'background-color: #dae8f4'>toprol</span> XL, <span style = 'background-color: #dae8f4'>and</span> now I am taking 25 of <span style = 'background-color: #dae8f4'>lopressor</span> in the am <span style = 'background-color: #dae8f4'>and</span> pm, is this equivalent, or will my body have to adjust to a change in dosage, and might I experience side effects? Thank you.
there is not link or connection that I know of between PVCs as a teenager <span style = 'background-color: #dae8f4'>and</span> young adults <span style = 'background-color: #dae8f4'>and</span> heart attacks later in life. the PVCs people often get after heart attacks or with cardiomyopathies can be different than normal heart PVCs. I don't think you have anything to worry about but you should mention your concerns to you're doctor. Good luck and thanks for posting.
It's very annoying, but most nights I can sleep. I've been put on Atenolol, then <span style = 'background-color: #dae8f4'>toprol</span> XL, <span style = 'background-color: #dae8f4'>and</span> then acebutolol, <span style = 'background-color: #dae8f4'>and</span> none solved the problem. In fact, some made it worse. Some people just do not respond to such beta-blockers. Sometimes Magnesium, Potassium, Calcium helps. I've had times when even SALT helped!! This leads us to consider STRESS factor as a possibility (thus independent of medication), and general mental factors (attitude, etc.).
EP study done and revealed true sinus tach w/ no ectopic foci and no induceable arrythmias. Placed on <span style = 'background-color: #dae8f4'>lopressor</span> <span style = 'background-color: #dae8f4'>and</span> got rate down to upper 80's. Currently on 50 <span style = 'background-color: #dae8f4'>toprol</span> xl, 81 of aspirin. My B.P. has been on the low side but is comming up slightly. Doc plans to reeval for meds in 5 weeks. EP study also revealed pressures in heart are all low. I am asymptomatic as far as CHF is concerned. I am working, can climb stairs, lay down, all with no problem. No edema.
I was going to be put on a month long Holter, but was not. I am on <span style = 'background-color: #dae8f4'>toprol</span> XL <span style = 'background-color: #dae8f4'>and</span> Diovan. I am told I have COPD <span style = 'background-color: #dae8f4'>and</span> ashtma. Could this be why my heartrate goes so high?
then, the PVC's or PAC's just seemed to get to be a real problem for me b/c I would get sustained PVC's almost every day. I then decided to try <span style = 'background-color: #dae8f4'>toprol</span> XL but only 25mg <span style = 'background-color: #dae8f4'>and</span> did not see any real improvements. I did not have side effects other than weight gain. I stayed on this for about a year and then a cardiologist wanted me to try a calcium channel blocker to see if I had a decrease in the number of episodes but the skips seemed to be worse.
I wore a holter monitor <span style = 'background-color: #dae8f4'>and</span> was diagnosed with severe tachycardia <span style = 'background-color: #dae8f4'>and</span> went on 100mgs. of Toporol XL. I was put on diurretics (I was holding 6-8 pounds by evening every day) and 50mgs of hyzar. I continued to worsen and my strength was on some days almost non-existent. I was sent to a cardiologist who told me my tachycardia was not heart related, and every 50 year old has some regurgitation, but my heart was in text-book good condition".
they feel like a big thump <span style = 'background-color: #dae8f4'>and</span> then my heart seems to stop <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>and</span> then start again <span style = 'background-color: #dae8f4'>and</span> sometimes it feels like a couple of fast beats and then stop and go again and I kind of feel a rush down to my hands and heat like the blood stops flowing for a second. This seems to happen approximately 10 times per day. I really hate the feeling but I have seen an EP doctor and he has said everyone gets palpitations and not to worry about it.
Because of strong family history and my arrythmia, I had a heart cath to rule out Coronary Heart Disease. My doctor had me take <span style = 'background-color: #dae8f4'>toprol</span> xl 50 mg a day <span style = 'background-color: #dae8f4'>and</span> that eventually was increased to 100mg twice a day. It did not help. While in the hospital after my heart cath, the electrophysiologist came by. He discontinued my toprol and put me on Verapamil, a calcium channel blocker. After two weeks this did not help. I am scheduled for an ablation on the 25th.
Hi everyone, I take 50mg. <span style = 'background-color: #dae8f4'>toprol</span> XL. I was on 25mg for about a year for PAC/PVC <span style = 'background-color: #dae8f4'>and</span> hypertension. BP was elevated last week and dr increased to 50mg. I swear by this drug. Last year I had bouts for hours of pac's and finally was put on toprol. I have only had one or two skips here or there for the past year. I still get real scared thinking "Oh no here we go again" but thank goodness it seems to be a normal isolated beat and doesn't turn into a series.
If so, did it help, make them worse or cause no change? I was on <span style = 'background-color: #dae8f4'>toprol</span> xl at 50mg aday before the pvc complaint <span style = 'background-color: #dae8f4'>and</span> now they lowered it to 25mg aday as I have bracardia down to 33pulse at sleep...seems to help with the lower dose of toprol xl 13. Do you have a non-cardiac condition that causes or irritates your PVCs (thyroid, hormone problems)? no 14. What have you found that HELPS your PVCs (symptoms/anxiety)?
Like you, I (and some health professionals I have met) also wonder about the relationship between my chronic infection of Epstein Barr <span style = 'background-color: #dae8f4'>and</span> my arrhythmia. I am currently using some antivirals (not pharmaceuticals). Another possible root cause that some researchers and practitioners suspect is heavy metal toxicity. To pursue this I have just undergone a (urine) test following IV DMPS (which, I am told, is an amino-acid-like substance that chelates especially mercury).
Today I panicked <span style = 'background-color: #dae8f4'>and</span> called the paramedics who came <span style = 'background-color: #dae8f4'>and</span> did a 12 lead <span style = 'background-color: #dae8f4'>and</span> they said normal sinus with one ectopic <span style = 'background-color: #dae8f4'>and</span> so I didn't go back to the ER. I had a normal echo 3 years ago. I already don't eat caffeine or sugar. Please reassure or sympathize with me. I'm going insane and have no idea what's causing this out of the blue. Why would they suddenly increase for no reason whatsoever?
MedHelp Health Answers